Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Aloe vera to treat skin rash - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   Hi
Doctor :   How can I help you
User :   for the last 2month...i am getting lot of iching..
User :   and its increasing at night
User :   while iching some redish dot is coming in skin
Doctor :   where is it
User :   full body..
User :   uper part of hand and leg
Doctor :   Since how long you have this
User :   last 2 months
Doctor :   Do you have dry skin
User :   no
Doctor :   Do you scratch at night
User :   yes
Doctor :   the scrach is causing the red dot
Doctor :   DId you use any medicine
User :   yes it is creating red dot
User :   i am not using any medicine
Doctor :   Do you have similar problem in the past
User :   no
Doctor :   Have yu seen the doctor yet
User :   no
Doctor :   I think the cause for itching should be detected first
Doctor :   you hve to cut down your nails short
User :   its already short
User :   i am using dettol shop
Doctor :   Use a moisturising soap like DOVE
User :   ok
User :   what may be the possible reason for that
Doctor :   Dry skin, fungal infection, eczema
Doctor :   etc
Doctor :   so i suggest you to see a dermatologist for physical examination
User :   can u recomend any medicine?
User :   ok
Doctor :   anything else
User :   yes
Doctor :   Ok thanks
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor